# SDR HEEA966860

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5793Z
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5142
- Engine: Allsn 250C20F
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Blade Eroded
- Location: 1st Stage
- Part time: 1,067 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO #1 AND #2 WHEEL CYCLE RETIREMENT.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  1ST STAGE WHEEL BLADES MINOR SULFIDATION AND ERODED LEADING EDGE. SCRAPPED 1ST STAGE WHEEL.
